# SDR DALA2019012100429

- Difficulty date: January 19, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 75,619 hours, 14,063 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Plenum
- Condition: Contaminated
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON VECTOR TO FINAL "DIRTY SOCK" SMELL WITH NO VISIBLE HAS WAS NOTICE ON FLIGHT DECK AND THROUGHOUT CABIN AS WE WERE NEARING GATE, BEGAN TO SMELL LIKE OIL. FOUND BURNING OIL SMELL EVIDENT ONLY WITH APU BLEED. OPENED ACCESS DOOR FOUND EVIDENCE OF OIL WITH IN APU INLET PLENUM. REMOVED CONTAMINATION FROM A/C AND PNEUMATIC SYSTEMS. REPLACED LEFT AND RIGHT RECIRCULATION FAN FILTERS. AIRCRAFT GOOD FOR SERVICE.
